On conditions for selfadjointness of the Schrödinger and Dirac operators
Doklady Akademii Nauk, Tome 235 (1977) no. 4, pp. 768-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_4_a10,
author = {B. M. Levitan and M. Otelbaev},
title = {On conditions for selfadjointness of the {Schr\"odinger} and {Dirac} operators},
journal = {Doklady Akademii Nauk},
pages = {768--771},
year = {1977},
volume = {235},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_4_a10/}
}
B. M. Levitan; M. Otelbaev. On conditions for selfadjointness of the Schrödinger and Dirac operators. Doklady Akademii Nauk, Tome 235 (1977) no. 4, pp. 768-771. http://geodesic.mathdoc.fr/item/DAN_1977_235_4_a10/